MathSciNet Relay Station
MathSciNet bibliographic data
MR1600384 52A38 (51M25 52A55 52B11)
Marshall, T. H. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998), 25–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement